My hair started to fall out about one month after one 10mg generic prozac per day..8months now. I tremble, vision changeslightly, voice is strained, dry mouth, breathing difficult, and misc other 'not normal' for me side effects. There is no longer a doctor until maybe Feb 2015. My purpose for taking it never aided in helping me with anxiety/depression during my time of need.
How to wean off 10mg prozac?
- 20 Dec 2014 by kathyetal
- 22 December 2014
You must do it gradually under Dr.´s supervision.
You really need the Dr to supervise this, stopping this stuff on your own can bring on unpleasantness and upset.
I've taken Prozac off n on for several decades. Taking only 5 or 10 mgs you will be fine. Of couse it's best to consult your doctor. I'm surprised you had these complains/complications on such a low amount. We just have to remember We are all different. I have experience the hair loss and slight eye vision changes,but never related the hair loss to this medication. Thank you for sharing this info. Keep Us updated? Happy Holidays n GB
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Jun 2014 • 1 answer
Updated 20 Oct 2014 • 1 answer
Medication - I am going off pristiq 100mg and adding Prozac, how hard is it going to be to wean off?
Updated 2 Feb 2015 • 1 answer
Updated 6 Mar 2015 • 3 answers
Updated 11 Oct 2015 • 3 answers